# SDR AALA20071284

- Difficulty date: July 12, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT OVERHEAD SEAT ROW 21C.  RELAMPED EMERGENCY LIGHT AT OVERHEAD SEAT ROW 21C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
